RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2019, Volume 201, Number 2, Pages 175–192 (Mi tmf9767)  

Relativistic interacting integrable elliptic tops

A. V. Zotov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We propose a relativistic generalization of integrable systems describing $M$ interacting elliptic $gl(N)$ Euler–Arnold tops. The obtained models are elliptic integrable systems that reproduce the spin elliptic $GL(M)$ Ruijsenaars–Schneider model with $N=1$ and relativistic integrable $GL(N)$ elliptic tops with $M=1$. We construct the Lax pairs with a spectral parameter on the elliptic curve.

Keywords: elliptic integrable system, spin Ruijsenaars–Schneider model, integrable top.

Funding Agency Grant Number
Russian Science Foundation 19-11-00062
This research is supported by a grant from the Russian Science Foundation (Project No. 19-11-00062).


DOI: https://doi.org/10.4213/tmf9767

Full text: PDF file (547 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2019, 201:2, 1565–1580

Received: 01.07.2019
Revised: 01.07.2019

Citation: A. V. Zotov, “Relativistic interacting integrable elliptic tops”, TMF, 201:2 (2019), 175–192; Theoret. and Math. Phys., 201:2 (2019), 1565–1580

Citation in format AMSBIB
\Bibitem{Zot19}
\by A.~V.~Zotov
\paper Relativistic interacting integrable elliptic tops
\jour TMF
\yr 2019
\vol 201
\issue 2
\pages 175--192
\mathnet{http://mi.mathnet.ru/tmf9767}
\crossref{https://doi.org/10.4213/tmf9767}
\transl
\jour Theoret. and Math. Phys.
\yr 2019
\vol 201
\issue 2
\pages 1565--1580
\crossref{https://doi.org/10.1134/S0040577919110035}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9767
  • https://doi.org/10.4213/tmf9767
  • http://mi.mathnet.ru/eng/tmf/v201/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:50
    References:9
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019